Need a plan B

Hello All,

Added 5mcg of T3 to my 100mcg of Levo on Saturday morning, felt ok, no headache or anything and definitely had more umph, till around 2-3pm. Sunday, same thing, however more tired around 3. Monday, wiped out at 3, had to go to sleep for an hour and had really achey pains in back (definitely kidney area, both sides), same thing today, with more pain in back starting around 2-3pm.

I'm thinking that because I've been hypo for months and my adrenals have had to carry the work load, that they are really struggling with the increase T3. Don't know if I should try and power through whilst finding some adrenal support, or ditch T3 for a few weeks, up my levo to 150mcg whilst trying to find some way of helping adrenals?

2 Replies

oldestnewest
  • Frumpty,

    I've just looked at your last thyroid results. There was absolutely no reason to reduce dose from 100/125mcg. You were already under medicated to have TSH >12.0. I think the symptoms you are experiencing may be due to being under medicated rather than introducing T3. Perhaps you could try a second 5mcg dose of T3 about an hour before the fatigue and pain starts.

    I would not increase Levothyoxine to 150mcg. Dose adustments should be in 25mcg increments. Leave at least 2 weeks in between increasing T3 and Levothyroxine.

    _______________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks Clutter,

    I'm hopeful it's a blip...I was concerned about adding too much T3 too soon.

You may also like...